Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: spotting while on the pill and not yet due for period


 Love Rebel - Mon Jul 25, 2005 3:17 pm

I am 19 years old and I started taking the pill (Ortho Novum 777) about 5 months ago. Today I noticed some spotting and I am not due for my period yet, I still have another week to go. Is this normal? Someone please help, I am really worried.

Thanks for all your feedback, Love Rebel
 freckles - Sun Aug 07, 2005 10:28 pm

Sometimes you can have "break through" bleeding while on the pill. This has happened to me until my dr found the correct type of pill for me. I wouldn't worry, but you might want to give a call to your gyn and let him/her know, and let them decide how to proceed.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us